Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Suffering from high BP, diabetes and cholesterol, have severe burning sensation while micturation, itching on penis. Urine and blood tests showed albumin, bilrubin, creatinine. What treatment should be taken?

I am 36 years diabetic male working in Kuwait who also have slight high BP & CHOLESTEROL &have been taking Glucophage850mg,Zocor40mg,Zestril20mg. Past8days I am suffering from severe burning sensation while passing urine & also have severe icting on penis.I have my latest urine &blood report which shows GLUCOSE 6.0, UREA 10.3mmol/L, ALB 50g/L, BILT-2. 18 umol/L ,CREA 83umol/L. Wil you please tell me what I am suffering from? What I must do? Whom should I consult
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diabetologist 's  Response

You're a Diabetic, Hypertensive and hyperlipidemic.
You are suffering from Urinary tract infection.
Itching on the penis is due to Balanitis which is very common in uncontrolled diabetic.
This should be treated with antibiotic and blood sugars should be effectively controlled.
But the major cause for concern is that you're having glycosuria and albuminuria.
You are at the risk of developing Diabetic nephropathy.
Answered: Mon, 6 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor